# SDR P5CA2014081100027

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 86,351 hours, 16,565 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Iru
- Condition: Out Of Alignment
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECIAS MESSAGE, FMC AND AUTOTHROTTLE DISCONNECTED BEFORE TAKEOFF,  NO PLF MESSAGE NOTED BOTH FMC & IRS SYS; ALL 3 IRU REALIGNED AND FMC LT & RT; GROUND TESTED GOOD.  FMC LT & RT SERVO LOOP GROUND TEST ALSO PASSENGER IAW AMM 34-01-00.
